# SDR HNAA2024103001048

- Difficulty date: September 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,467 hours, 38,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E058583 PAX DOOR LWR FWD FLOOR SUPPORT HAS CORROSION AROUND NUT-PLATES HOLES.  RAR PAX DOOR LWR FWD FLOOR SUPPORT IAW EMB 145 SRM 51-40-02
